International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2002 / Article

Open Access

Volume 31 |Article ID 915459 | 8 pages | https://doi.org/10.1155/S0161171202112348

Some type of rotational scheme

Received10 Jan 2000
Revised27 Dec 2001

Abstract

The aim of this paper is to construct a rotational product scheme in the product of Banach spaces with rotational schemes. Besides we give an equivalent definition of the generalized Kolmogorov diameters suggested by Aksoy and Nakamura in 1986, and give the generalized Kolmogorov diameters of the product (inDi) of bounded subsets Di in the product of Banach spaces having schemes in terms of the generalized diameters of Di.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

44 Views | 286 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly and safely as possible. Any author submitting a COVID-19 paper should notify us at help@hindawi.com to ensure their research is fast-tracked and made available on a preprint server as soon as possible. We will be providing unlimited waivers of publication charges for accepted articles related to COVID-19. Sign up here as a reviewer to help fast-track new submissions.